# SDR HALA2011051700238

- Difficulty date: May 17, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 72,365 hours, 31,818 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - OTBD T/E FLAP HAS EVIDENCE OF CORROSION ON UPPER AFT SPAR CAP AT INBD END.  CORROSION FOUND BEYOND LIMITS SRM 51-10-02-09-0 REV 85. REPAIR CARRIED OUT. CORROSION REMOVED IAW SRM 51-10-02-09-0, REV 85.  FPI CHECK CARRIED OUT TO CONFIRM CORROSION REMOVAL.  HFEC CARRIED OUT - NIL DEFECTS. REPAIR CARRIED OUT IAW SRM 51-70-10 REV. 85.  AREA PRIMED AND PAINTED IAW AMM 1-21-00, REV 102.
